MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ5 8MM RM/LL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-54-508
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on insertion of the poly insert, it was noted that it was not seating anteriorly.The poly was removed and the checks on cement over hang and debris in the tray took place.It was then re inserted but again did not fully seat.The steps were repeated again but at this time it was noted the poly had deformation anteriorly due to being impacted to try and seat it, but possible damge to the poly locking rails on the underside of the insert were observed.The poly was removed and swapped for an 8mm sz 5 rm, due to only 1 x 7mm being on the loan set.The surgeon noted the poly had a slight 1 mm spring anteriorly, however accepted this as he believed the poly to be securely in place.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device 102454508, lot j4609u, and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the affected side involved in this event was the right knee medial side rm.

Brand Name
SIGMA HP UNI INS SZ5 8MM RM/LL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13017606
Report Number1818910-2021-28259
Device Sequence Number14749671
Product Code HRY
UDI-Device Identifier10603295002949
UDI-Public10603295002949
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1024-54-508
Device Catalogue Number102454508
Device Lot NumberJ4609U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer12/17/2021
01/25/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/12/2022
01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PALACOS CEMENT; SIGMA HP UNI FEMORAL SZ5 RM/LL; SIGMA HP UNI INS SZ5 7MM RM/LL; SIGMA HP UNI TIB TRAY SZ5 RMLL
Patient SexUnknown